# SDR MASA2009082400271

- Difficulty date: August 24, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N77181
- Make and model: Cndair CL6002B19
- Aircraft serial: 7181
- Aircraft time: 29,514 hours, 24,476 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 601R930303
- Part serial: 5323625001
- Condition: Faulty
- Location: Te Flap
- Part time: 22,625 hours, 21,591 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ASH FLT 7110 ORD-CAK.  CREW DECLARED AN EMERGENCY AND LANDED NORMALLY.  CREW REPORTED EXPERIENCING THE AIRCRAFT PITCHING NOSE DOWN AS DESCENT WAS STARTED.  AS THIS OCCURRED CREW REPORTED GETTING HYDRAULIC 2B AND 3B PUMP CAUTION MESSAGES INTERMITTENTLY.  AT THIS TIME THE F/O REPORTED SEEING THE FLAP INDICATION GOING TO 45 DEGREES AND RETURNING TO ZERO, BUT IT WAS IN WHITE NOT GREEN.  CREW REPORTED IT WAS UNKNOWN IF THE FLAPS ACTUALLY MOVED OR NOT OR IF THE TRIM SYSTEM REACTED TO THE FLAP INDICATION.  FLAPS DEGRADED STATUS MESSAGE AND FLAPS OVER SPEED MESSAGE ON THE AIR SPEED INDICATOR ALSO OCCURRED WITH THIS EVENT.  AT THAT POINT THE AIRCRAFT RECOVERED AND BEHAVED NORMALLY AFTER CREW COMPLIED WITH THE CFM PROCEDURES.  THE PITCH DOWN WAS A BOUT A 2 TO 3 SECOND EVENT.  THE ENTIRE EVENT AND RECOVERY WAS ABOUT A 2 MINUTE EVENT.  AFTERWARD THE AIRCRAFT BEHAVE AND LANDED NORMALLY AND PASSENGERS WERE NOT BRACED.  SUSPECT THAT A FLAP POSITION TRANSMITTER MAY HAVE FAULTED CAUSING THE INDICATION AND POSSIBLE TRIM SYSTEM REACTION AS WELL AS THE OTHER ASSOCIATED MESSAGES.  MX IS TROUBLESHOOTING AND INTERROGATING THE FECU AND FOUND TO BE CAUSED BY FLAP POS TRANS... R2 TRANS.
